UPDATE: Doctor made me feel like an idiot about hormonal contraceptives 😡
So I’ve been having loads of period issues for almost a year and the Dr recommended me going back on the pill. I said I was reluctant due to the side effects I’ve had in the past. Microgynon gave me high BP and migraines and my family had a history of breast cancer so I was taken off that. 8 years of Cerazette meant I had no periods at all but had no sex drive and sex (when I rarely did bother) would be uncomfortable and painful.
The Dr told me that loss of sex drive is not a side effect of hormonal contraceptives and to check out the mirena coil on patient.info - as a trusted source of info rather than Google, making me feel like an idiot!!
So I checked it out:
Clearly says loss of sex drive as a side effect! Am I missing something here? I’m fuming that he made me feel like I was making up side effects. The booklet that comes with my cerazette pills also lists it as a side effect!
Anyway - they don’t know what’s up with me and plan to mask my symptoms with hormones! Should I do it or seek more advice?
UPDATE: So he called me back as he checked with a senior GP who looked at my ultrasounds and apparently I have 2 out of 3 indicators for PCOS so I’m now being referred to the gynaecologist at the hospital. After he made me feel like I was wasting their time with “bad period pain” - this is just not normal for me. Irregular/absent/crazily long periods, appendicitis like pain in pelvis and legs, bloating, constipation, nausea... just not ok!